Hartogs extension for generalized tubes in Cn

Albert Boggess, R. J. Dwilewicz, Z. Slodkowski

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In 1906, Hartogs proved his famous holomorphic extension theorem for bounded domains in Cn, however, not many results of this type exist for unbounded ones. One of such, already a classical result, is the Bochner tube theorem from 1938, and in this paper we consider its generalization to "widening tubes". Namely, we establish a sufficient condition for holomorphic extension of CR functions from the boundary of a certain class of domains in Cn, n≥ 2, which possess a growth condition at infinity.

Original languageEnglish (US)
Pages (from-to)574-578
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Volume402
Issue number2
DOIs
StatePublished - Jun 15 2013

Fingerprint

Holomorphic Extension
Tube
CR Functions
Extension Theorem
Growth Conditions
Bounded Domain
Infinity
Sufficient Conditions
Theorem
Class
Generalization

Keywords

  • CR functions
  • Hartogs-type extension
  • Holomorphic functions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Hartogs extension for generalized tubes in Cn. / Boggess, Albert; Dwilewicz, R. J.; Slodkowski, Z.

In: Journal of Mathematical Analysis and Applications, Vol. 402, No. 2, 15.06.2013, p. 574-578.

Research output: Contribution to journalArticle

Boggess, Albert ; Dwilewicz, R. J. ; Slodkowski, Z. / Hartogs extension for generalized tubes in Cn. In: Journal of Mathematical Analysis and Applications. 2013 ; Vol. 402, No. 2. pp. 574-578.
@article{6ebeacfeae5e4c5bb2bb4e7ca86c2d17,
title = "Hartogs extension for generalized tubes in Cn",
abstract = "In 1906, Hartogs proved his famous holomorphic extension theorem for bounded domains in Cn, however, not many results of this type exist for unbounded ones. One of such, already a classical result, is the Bochner tube theorem from 1938, and in this paper we consider its generalization to {"}widening tubes{"}. Namely, we establish a sufficient condition for holomorphic extension of CR functions from the boundary of a certain class of domains in Cn, n≥ 2, which possess a growth condition at infinity.",
keywords = "CR functions, Hartogs-type extension, Holomorphic functions",
author = "Albert Boggess and Dwilewicz, {R. J.} and Z. Slodkowski",
year = "2013",
month = "6",
day = "15",
doi = "10.1016/j.jmaa.2013.01.049",
language = "English (US)",
volume = "402",
pages = "574--578",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Hartogs extension for generalized tubes in Cn

AU - Boggess, Albert

AU - Dwilewicz, R. J.

AU - Slodkowski, Z.

PY - 2013/6/15

Y1 - 2013/6/15

N2 - In 1906, Hartogs proved his famous holomorphic extension theorem for bounded domains in Cn, however, not many results of this type exist for unbounded ones. One of such, already a classical result, is the Bochner tube theorem from 1938, and in this paper we consider its generalization to "widening tubes". Namely, we establish a sufficient condition for holomorphic extension of CR functions from the boundary of a certain class of domains in Cn, n≥ 2, which possess a growth condition at infinity.

AB - In 1906, Hartogs proved his famous holomorphic extension theorem for bounded domains in Cn, however, not many results of this type exist for unbounded ones. One of such, already a classical result, is the Bochner tube theorem from 1938, and in this paper we consider its generalization to "widening tubes". Namely, we establish a sufficient condition for holomorphic extension of CR functions from the boundary of a certain class of domains in Cn, n≥ 2, which possess a growth condition at infinity.

KW - CR functions

KW - Hartogs-type extension

KW - Holomorphic functions

UR - http://www.scopus.com/inward/record.url?scp=84875376133&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84875376133&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2013.01.049

DO - 10.1016/j.jmaa.2013.01.049

M3 - Article

AN - SCOPUS:84875376133

VL - 402

SP - 574

EP - 578

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -